Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The numerical solution of Laplace's and Poisson's equations


Author: David Moskovitz
Journal: Quart. Appl. Math. 2 (1944), 148-163
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/11186
MathSciNet review: 11186
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/11186
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society